Other Articles by Author(s)

Vladimir Edemskiy

Author(s) and WSEAS

Vladimir Edemskiy

WSEAS Transactions on Computers

Print ISSN: 1109-2750
E-ISSN: 2224-2872

Volume 18, 2019

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of WSEAS Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.

Note about the Linear Complexity of New Generalized Cyclotomic Binary Sequences of Period 2pn

AUTHORS: Vladimir Edemskiy

Download as PDF

ABSTRACT: This paper examines the linear complexity of new generalized cyclotomic binary sequences of period 2p n recently proposed by Yi Ouang et al. (arXiv:1808.08019v1 [cs.IT] 24 Aug 2018). We generalize results obtained by them and discuss author’s conjecture of this paper

KEYWORDS: Binary sequences, linear complexity, cyclotomy


[ 1] A. Akbary and S. Siavashi, The largest known Wieferich numbers, Integers 18-A3, 2018, pp. 1–6.

[2] T. Cusick, C. Ding and A. Renvall, Stream Ciphers and Number Theory, North-Holland mathematical library. Elsevier 2004.

[3] F.G. Dorais and D. Klyve, A Wieferich prime search up to 6.7 × 1015 , Journal of Integer Sequences, 14(11.9.2),2011, pp. 1–14.

[4] V. Edemskiy, C. Li, X. Zeng and T. Helleseth, The linear complexity of generalized cyclotomic binary sequences of period p n , Des. Codes Cryptography, pp. 1-15. //DOI: 10.1007/s10623-018- 0513-2

[5] K. Ireland and M. Rosen, A Classical Introduction to Modern Number Theory, Graduate Texts in Mathematics, Springer 1990.

[6] Y. Ouyang and X. Xie, Linear complexity of generalized cyclotomic sequences of period 2p m, arXiv:1808.08019v1

[cs.IT] 24 Aug 2018

[7] Z. Ye, P. Ke and C. Wu, A further study of the linear complexity of new binary cyclotomic sequence of length p n . AAECC ,2018, https://doi.org/10.1007/s00200-018-0368-9

[8] X. Zeng, H. Cai, X. Tang and Y. Yang, Optimal frequency hopping sequences of odd length. IEEE Transactions on Information Theory, 59(5), 2013, pp. 3237–3248 (2013).

[9] Z. Xiao, X. Zeng, C. Li and T. Helleseth, New generalized cyclotomic binary sequences of period p 2 . Des. Codes Cryptography, 86(7), 2018, pp. 1483-1497.

WSEAS Transactions on Computers, ISSN / E-ISSN: 1109-2750 / 2224-2872, Volume 18, 2019, Art. #21, pp. 158-162

Copyright © 2018 Author(s) retain the copyright of this article. This article is published under the terms of the Creative Commons Attribution License 4.0

Bulletin Board


The editorial board is accepting papers.

WSEAS Main Site